MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-921
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the distal end of the laser fiber broke off.Boston scientific has been unable to obtain additional information regarding the patient and procedure outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Boston scientific concludes that the reported allegations in this complaint have not been confirmed, as the product was not returned for analysis.Without a returned device, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that during a laser lithotripsy procedure for right ureteral stone, the distal end of the laser fiber broke off.The procedure was completed with the original fiber and the tip remained attached.There were no patient complications.

Brand Name
LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18544980
Report Number2124215-2024-02677
Device Sequence Number15684897
Product Code GEX
UDI-Device Identifier17290109140206
UDI-Public17290109140206
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-921
Device Catalogue Number840-921
Device Lot Number0097460722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown